| Model Number |
GL-183 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Radiation Exposure, Unintended (3164); No Code Available (3191)
| Date of Event |
05/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, the suture broke and the needle was left in patient's breast.X-ray was performed to locate and retrieve the needle.There was an extended duration of intervention and hospitalization.A new suture was used without issue.